Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On group d.g. near-rings


Authors: S. J. Mahmood and J. D. P. Meldrum
Journal: Proc. Amer. Math. Soc. 88 (1983), 379-385
MSC: Primary 16A76; Secondary 16A26
MathSciNet review: 699398
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Meldrum has generalized the idea of a group ring and has defined a group d.g. near-ring for a faithful d.g. near-ring $ (R,S)$ on a multiplicative group $ G$. In this paper we generalize this idea even further and define a group d.g. near-ring for an arbitrary d.g. near-ring. We also prove some results about the additive group of this d.g. near-ring similar to those proved by Meldrum for a group d.g. near-ring of a faithful d.g. near-ring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A76, 16A26

Retrieve articles in all journals with MSC: 16A76, 16A26


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0699398-9
PII: S 0002-9939(1983)0699398-9
Article copyright: © Copyright 1983 American Mathematical Society